Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 16 found articles
 
 
  Constraint augmentation in pseudo-singularly perturbed linear programs
 
 
Title: Constraint augmentation in pseudo-singularly perturbed linear programs
Author: Avrachenkov, K.
Burachik, R. S.
Filar, J. A.
Gaitsgory, V.
Appeared in: Mathematical programming
Paging: Volume 132 (2010) nr. 1-2 pages 179-208
Year: 2010
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands